DIFFERENTIABILITY OF FRACTAL CURVES

DOI QR코드

DOI QR Code

Kim, Tae-Sik

  • 발행 : 2005.10.01

초록

As a tool of measuring the irregularity of curve, fractal dimensions can be used. For an irregular function, fractional calculus are more available. However, to know its fractional differentiability which is related to its complexity is complicated one. In this paper, variants of the Hausdorff dimension and the packing dimension as well as the derivative order are defined and the relations between them are investigated so that the differentiability of fractal curve can be explained through its complexity.

키워드

fractal dimension;fractional differentiable order

참고문헌

  1. P. Billingsley, Probability and Measure, John Wiley & Sons, New York, 1986
  2. K. Falconer, Technique in Fractal Heometry, John Wiley & Sons, New York, 1997
  3. S. Ikeda, On a fractal set with a gap between its Hausdorff dimension and box dimension, Hiroshima Math. J. 25 (1995),433-439
  4. T. S. Kim and S. Kim, Singular spectra of fractional Brownian motions as a multi-fractal, Chaos Solitions Fractals 19 (2004), 613-619 https://doi.org/10.1016/S0960-0779(03)00187-5
  5. K. M. Kolwankar and A. D. Gangal, Fractional differentiability of nowhere differentiable functions and dimensions, Chaos 6 (1996), 505-513 https://doi.org/10.1063/1.166197
  6. P. Kraniauskas, G. Cariolaro, and T. Erseghe, Method for Defining a Class of Fractional Operations, IEEE Trans. Signal Process. 46 (1998), 2804-2807 https://doi.org/10.1109/78.720382
  7. K. B. Oldham and J. Spanier, The fractional calculus, Academic Press, New York, 1974
  8. M. D. Ortigueira, Introduction to fractional signal process, IEE Proc. Vis., Image Signal Process. 147 (2000), 62-70 https://doi.org/10.1049/ip-vis:20000272
  9. C. A. Rogers, Hausdorff Measures, the Cambridge Univ. Press, London, 1970
  10. F. Mainardi, The Fundamental Solutions for the Fractional Diffusion-Wave Equation, Appl. Math. Lett. 9 (1996), 23-28 https://doi.org/10.1016/0893-9659(96)00089-4

피인용 문헌

  1. 1. Some Further Generalizations of Hölder's Inequality and Related Results on Fractal Space vol.2014, 2014, doi:10.4134/CKMS.2005.20.4.827